# SDR 20030779

- Difficulty date: January 5, 2005
- Submitted: January 6, 2005
- Operation: Air carrier
- Aircraft: N122UX
- Make and model: Beech 1900D
- Aircraft serial: UE122
- Aircraft time: 18,129 hours, 26,265 cycles
- Propeller: Hartzl HCE4A3I
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: HCE4A3I
- Part serial: HJ558
- Condition: Defective
- Location: Lt Engine
- Part time: 16,330 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

WHILE MAINTENANCE WAS PERFORMING A PRE-RELEASE AUTOFEATHER TEST, UNUSUAL VIBRATION WAS NOTED COMING FROM LT ENGINE AND PROP.  ENGINE WAS SHUTDOWN WITHOUT INCIDENT AND UPON INVESTIGATION INTERNAL FAILURE WAS OBVIOUS DUE TO BLADE MOVEMENT.  PROPELLER REMOVED FROM AIRCRAFT FOR TEARDOWN INVESTIGATION AND SPECIAL SOAP SAMPLE WAS TAKEN.
